| Model Number |
H7493926012400 |
| Medical Device Problem Codes |
Bent (1059); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that stent damage occurred.A 4.00 x 12mm synergy ii drug-eluting stent was selected for use to treat the lesion.However, it was noted that the stent strut was frayed.The device was never used inside the patient.No patient complications were reported.